# SDR CA070209018

- Difficulty date: December 30, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOST POWER IN CRUISE AND WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION FOUND A LEAK AT THE FUEL MANIFOLD TRANSFER TUBES.  ALL TRANSFER TUBE O-RING PACKINGS WERE REPLACED. ON JAN 4TH FUEL LEAKAGE FROM THE SAME TRANSFER TUBES WAS OBSERVED DURING GROUND OPERATIONS.  MFG IS INVESTIGATION PACKING INSTALLATION PROCEDURES AND PROCUREMENT SOURCE AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070209018)
